Topological Moduli Space for Germs of Holomorphic Foliations

David Marín*, Jean François Mattei, Éliane Salem

*Autor corresponent d’aquest treball

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

1 Citació (Scopus)
3 Descàrregues (Pure)

Resum

This work deals with the topological classification of germs of singular foliations on (ℂ2,0). Working in a suitable class of foliations we fix the topological invariants given by the separatrix set, the Camacho-Sad indices, and the projective holonomy representations and we compute the moduli space of topological classes in terms of the cohomology of a new algebraic object that we call group-graph. This moduli space may be an infinite-dimensional functional space but under generic conditions we prove that it has finite dimension and we describe its algebraic and topological structure.

Idioma originalEnglish
Pàgines (de-a)9228-9292
Nombre de pàgines65
RevistaInternational Mathematics Research Notices
Volum2020
Número23
DOIs
Estat de la publicacióPublicada - 1 de nov. 2020

Fingerprint

Navegar pels temes de recerca de 'Topological Moduli Space for Germs of Holomorphic Foliations'. Junts formen un fingerprint únic.

Com citar-ho